# SDR YENA2023013000078

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N789JB
- Make and model: Airbus A320-232
- Aircraft serial: 04612
- Aircraft time: 45,394 hours, 15,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1133, MCO-SJU. 'PREVIOUS FLT NOTICED STRONG ODOR ON DECENT, FLIGHT CREW TAKING OVER THE AIRCRAFT NOTICED A STRONG ODOR ENTERING THE FLIGHT DECK; COMPLIED WITH INFORMATION NOTICE 2017-T015. SECTION B2. DECONTAMINATION LEVEL B WAS ACCOMPLISHED TSM 21-00-00-615-803-A. AIRCRAFT IS OK FOR SERVICE.'
